# SDR DALA1136100692

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 40,678 hours, 17,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE FIRST CLASS CABIN EMERGENCY PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT HARNESS, AND THE BATTERY PACK AND CHARGER.  OPERATIONAL CHECK WAS GOOD.
